# SDR A6WA200440116

- Difficulty date: August 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK WILL NOT COOL CABIN IN AUTO OR MANUAL MODE, AIR RETURN.  REMOVED AND REPLACED RIGHT PACK PRSOV IAW AMM 21-51-43.  NO FIX. PLACED ON MEL.  REPLACED AND TIGHTENED AIR DUCT AT CAPTAINS FEET AREA.  OPS CHECK GOOD.  REMOVED OFF MEL.  (M)
